MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 AML LG STATURE 13.5MM; HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD. 8010379 AML LG STATURE 13.5MM; HIP FEMORAL STEM
Catalog Number 155402135
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 01/13/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address detachment of the femoral stem and reaction to metal.Operative notes reported of brownish tissue around the top and bottom parts of the capsule, porous bone probable secondary to a reaction with the metallic lesions.Clinic visits reported of pain since fall and reaction to metal.Mri showed fluid around the tight hip.Doi: (b)(6) 2009; dor: (b)(6) 2014; right hip asr.Patient is bilateral.See (b)(4) for the left hip.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # (b)(4).Investigation summary: the asr platform was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken.The investigation regarding the root cause(s) and/or corrective actions was conducted under mdd capa-(b)(4).Ongoing post market surveillance is conducted per our procedures for this product.Device history lot: null.Device history batch: null.Device history review: null.

Brand Name
AML LG STATURE 13.5MM
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7361525
Report Number1818910-2018-55863
Device Sequence Number173650
Product Code JDI
UDI-Device Identifier10603295058366
UDI-Public10603295058366
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2014
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number155402135
Device Lot NumberDW1D51000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR